#DiagnosticDilemma: What is your take on this case??
A 55-year-old woman was admitted to hospital after sustaining a severe crush injury to both legs in a motor vehicle accident. A polymicrobial wound infection developed and she received antibiotic treatment. Black discoloration of her tongue was observed within 1 week of starting treatment, and the patient reported nausea and a bad taste in her mouth.

Which class of antibiotic can lead to this presentation?

A. Tetracyclines

B. Penicillins

C. Macrolides

D. Fluroquinolones

E. Sulfonamides

Answer to be disclosed shortly!




The present case appears in NEJM
Dr. S●●●●●●a C●●●●●●●●i and 44 others like this12 shares
Like
Comment
Share
Dr. P●●●●p A●●●●●a
Dr. P●●●●p A●●●●●a Internal Medicine
Tetracycline
Sep 9, 2018Like
Dr. P. K●●●r N●l
Dr. P. K●●●r N●l Pathology
Tetracyclines
Sep 9, 2018Like
P●●●●●●a S●●●●●●j
P●●●●●●a S●●●●●●j Dentistry
Sulfonamides
Sep 16, 2018Like